Restriction of Eisenstein series and Stark–Heegner points
Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.2, pp. 887-944.

In a recent work of Darmon, Pozzi and Vonk, the authors consider a particular p-adic family of Hilbert–Eisenstein series E k (1,ϕ) associated with an odd character ϕ of the narrow ideal class group of a real quadratic field F and compute the first derivative of a certain one-variable twisted triple product p-adic L-series attached to E k (1,ϕ) and an elliptic newform f of weight 2 on Γ 0 (p). In this paper, we generalize their construction to include the cyclotomic variable and thus obtain a two-variable twisted triple product p-adic L-series. Moreover, when f is associated with an elliptic curve E over , we prove that the first derivative of this p-adic L-series along the weight direction is a product of the p-adic logarithm of a Stark–Heegner point of E over F introduced by Darmon and the cyclotomic p-adic L-function for E.

Dans un travail récent de Darmon, Pozzi et Vonk, les auteurs considèrent une famille p-adique de séries d’Eisenstein–Hilbert E k (1,ϕ) associées à un caractère impair ϕ du groupe de classes d’idéaux au sens restreint d’un corps quadratique réel F. Ils calculent la dérivée première d’une certaine série L p-adique à une variable d’un produit triple tordu attachée à E k (1,ϕ) et à une forme elliptique nouvelle f de poids 2 sur Γ 0 (p). Dans cet article, nous généralisons leur construction afin de prendre en compte la variable cyclotomique, et obtenons ainsi une série L p-adique à deux variables du produit triple tordu. De plus, quand f est associée à une courbe elliptique E sur , nous prouvons que la dérivée première de cette série L p-adique par rapport au poids est le produit du logarithme p-adique d’un point de Stark–Heegner de E sur F introduit par Darmon et de la fonction L p-adique cyclotomique de E.

Published online:
DOI: 10.5802/jtnb.1182
Classification: 11F67, 11F33
Keywords: $p$-adic $L$-functions, Stark-Heegner points, Hida families
Ming-Lun Hsieh 1; Shunsuke Yamana 2

1 Institute of Mathematics Academia Sinica and National Center for Theoretic Sciences Taipei 10617, Taiwan
2 Department of Mathematics Graduate School of Science Osaka City University 3-3-138 Sugimoto, Sumiyoshi-ku Osaka 558-8585, Japan
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
     author = {Ming-Lun Hsieh and Shunsuke Yamana},
     title = {Restriction of {Eisenstein} series and {Stark{\textendash}Heegner} points},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {887--944},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {3.2},
     year = {2021},
     doi = {10.5802/jtnb.1182},
     language = {en},
     url = {}
AU  - Ming-Lun Hsieh
AU  - Shunsuke Yamana
TI  - Restriction of Eisenstein series and Stark–Heegner points
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 887
EP  - 944
VL  - 33
IS  - 3.2
PB  - Société Arithmétique de Bordeaux
UR  -
UR  -
DO  - 10.5802/jtnb.1182
LA  - en
ID  - JTNB_2021__33_3.2_887_0
ER  - 
%0 Journal Article
%A Ming-Lun Hsieh
%A Shunsuke Yamana
%T Restriction of Eisenstein series and Stark–Heegner points
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 887-944
%V 33
%N 3.2
%I Société Arithmétique de Bordeaux
%R 10.5802/jtnb.1182
%G en
%F JTNB_2021__33_3.2_887_0
Ming-Lun Hsieh; Shunsuke Yamana. Restriction of Eisenstein series and Stark–Heegner points. Journal de théorie des nombres de Bordeaux, Volume 33 (2021) no. 3.2, pp. 887-944. doi : 10.5802/jtnb.1182.

[1] Massimo Bertolini; Henri Darmon The rationality of Stark-Heegner points over genus fields of real quadratic fields, Ann. Math., Volume 170 (2009) no. 1, pp. 343-370 | DOI | MR | Zbl

[2] Iván Blanco-Chacón; Michele Fornea Twisted triple product p-adic L-functions and Hirzebruch-Zagier cycles, J. Inst. Math. Jussieu, Volume 19 (2020) no. 6, pp. 1947-1992 | DOI | MR | Zbl

[3] D. Bump Automorphic Forms and Representations, Cambridge Studies in Advanced Mathematics 55, Cambridge University Press, 1998

[4] W. Casselman On some results of Atkin and Lehner, Math. Ann., Volume 201 (1973), pp. 301-314 | DOI | MR | Zbl

[5] Shih-Yu Chen; Ming-Lun Hsieh On primitive p-adic Rankin-Selberg L-functions, Development of Iwasawa theory - The Centennial of K. Iwasawa’s Birth (Advanced Studies in Pure Mathematics), Volume 86, 2020 no. 11, pp. 195-242 | DOI | Zbl

[6] Henri Darmon Integration on p × and arithmetic applications, Ann. Math., Volume 154 (2001) no. 3, pp. 589-639 | DOI | MR | Zbl

[7] Henri Darmon; Samit Dasgupta Elliptic units for real quadratic fields, Ann. Math., Volume 163 (2006) no. 1, pp. 301-346 | DOI | MR | Zbl

[8] Henri Darmon; Alice Pozzi; Jan Vonk Diagonal restrictions of p-adic Eisenstein families, Math. Ann., Volume 379 (2021) no. 1-2, pp. 503-548 | DOI | MR | Zbl

[9] R. Greenberg; G. Stevens p-adic L-functions and p-adic periods of modular forms, Inventiones mathematiace, Volume 111 (1993), pp. 407-447 | DOI | MR | Zbl

[10] Haruzo Hida Congruence of cusp forms and special values of their zeta functions, Invent. Math., Volume 63 (1981) no. 2, pp. 225-261 | DOI | MR

[11] Haruzo Hida Modules of congruence of Hecke algebras and L-functions associated with cusp forms, Am. J. Math., Volume 110 (1988) no. 2, pp. 323-382 | DOI | MR | Zbl

[12] Haruzo Hida On p-adic Hecke algebras for GL(2) over totally real fields, Ann. Math., Volume 128 (1988), pp. 295-384 | DOI | MR | Zbl

[13] Haruzo Hida A p-adic measure attached to the zeta functions associated with two elliptic modular forms. II, Ann. Inst. Fourier, Volume 38 (1988) no. 3, pp. 1-83 | DOI | MR | Zbl

[14] Haruzo Hida Elementary Theory of L-functions and Eisenstein series, London Mathematical Society Student Texts, 26, Cambridge University Press, 1993 | DOI

[15] M.-L. Hsieh; S. Yamana Four variable p-adic triple product L-functions and the trivial zero conjecture (2020) (submitted. arXiv:1906.10474)

[16] Ming-Lun Hsieh Hida families and p-adic triple product L-functions, Am. J. Math., Volume 143 (2021) no. 2, pp. 411-532 | DOI | MR | Zbl

[17] Isao Ishikawa On the construction of twisted triple product p-adic L-functions, 2017 Thesis (Ph.D.)–Kyoto University

[18] H. Jacquet Automorphic Forms on GL (2) II, Lecture Notes in Mathematics, 278, Springer-Verlag, Berlin and New York, 1972 | DOI

[19] H. Jacquet; R. Langlands Automorphic Forms on GL (2), Lecture Notes in Mathematics, 114, Springer-Verlag, Berlin and New York, 1970 | DOI

[20] Rodney Keaton; Ameya Pitale Restrictions of Eisenstein series and Rankin-Selberg convolution, Doc. Math., Volume 24 (2019), pp. 1-45 | MR | Zbl

[21] Koji Kitagawa On standard p-adic L-functions of families of elliptic cusp forms, p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991) (Contemporary Mathematics), Volume 165, American Mathematical Society, 1994, pp. 81-110 | DOI | MR | Zbl

[22] David E. Rohrlich On L-functions of elliptic curves and cyclotomic towers, Invent. Math., Volume 75 (1984) no. 3, pp. 409-423 | DOI | MR | Zbl

[23] Abhishek Saha Large values of newforms on GL (2) with highly ramified central character, Int. Math. Res. Not. (2016) no. 13, pp. 4103-4131 | DOI | MR | Zbl

[24] H. Saito On Tunnell’s formula for characters of GL (2), Compos. Math., Volume 85 (1993) no. 1, pp. 99-108 | Numdam | MR | Zbl

[25] R. Schmidt Some remarks on local newforms for GL (2), Journal of Ramanujan Mathematical Society, Volume 17 (2002) no. 2, pp. 115-147 | MR | Zbl

[26] G. Shimura On the periods of modular forms, Math. Ann., Volume 229 (1977), pp. 211-221 | DOI | MR | Zbl

[27] J. Tunnell Local ϵ-factors and characters of GL (2), Am. J. Math., Volume 105 (1983) no. 6, pp. 1277-1307 | DOI | MR

[28] A. Wiles On ordinary λ-adic representations associated to modular forms, Inventiones mathematiace, Volume 94 (1988) no. 3, pp. 529-573 | DOI | MR | Zbl

[29] A. Wiles Modular elliptic curves and Fermat last theorem, Ann. Math., Volume 141 (1995) no. 3, pp. 443-551 | DOI | MR | Zbl

Cited by Sources: